# SDR SWAA2024120558808

- Difficulty date: November 11, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shield
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD FAN COWL SUPPORT WEB ON ENGINE 1 2024-686365<[01] REPLACED SHIELD PN: 314-2259-4 AND PO: 2024 256391; ON INBOARD FAN COWL ENGINE 1 IAW B737-800 CMM 71-13-30 ITEM ?P? PAGE 10118; SRM 51-40-02; SRM 51-10-02 ITEM 9 TOOL USED PN: 2340A11; SN:B17120081 AND DUE DATE: 04/APR/2025;[02] REPLACED SHIELD PN: 314-2259-4 AND PO: 2024 256391; ON INBOARD FAN COWL ENGINE 1 IAW B737-800 CMM 71-13-30 ITEM ?P? PAGE 10118; SRM 51-40-02; SRM 51-10-02 ITEM 9 TOOL USED PN: 2340A11; SN:B17120081 AND DUE DATE: 04/APR/2025
